MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 4/6/2017 resulted in defect found and the event was determined to be reportable.Most likely underlying root cause of high control results is due to improper storage: strip left outside of vial for an extended period of time.Mlurc of e-2 errors are due to ptf ink splatter and a scratch crossing the electrodes in the conductive ptf ink area test strip.Udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for test strip not recognizing or test strip not absorbing the blood.The customer was using proper testing technique.The meter would not read the test sample and the screen still showed it was ready to test.During the call on (b)(6) 2017 the customer felt well and did not report any symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2017 as a result of the meter's readings.The customer was using the proper test strips.The test strip lot manufacturer's expiration date is 06/30/2017 and open vial date is 03/02/2017.Adverse event not reported at time of call on (b)(6) 2017.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6508476
Report Number1000113657-2017-00701
Device Sequence Number13817448
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY